# SDR USAA2013021200001

- Difficulty date: February 10, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 10,899 hours, 9,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340022
- Part serial: 003531
- Condition: Failed
- Location: Cabin
- Part time: 10,899 hours, 9,158 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - EMERGENCY POWER SUPPLY NR 5 FAILS TEST.  BATTERY FAILED TEST, LIGHT ASSEMBLY INOP AT AFT PASSENGER DOOR.  REPLACED EMERGENCY POWER SUPPLY NR 5 IAW EMBRAER E190 AMM 33-50-01.
